Geometry and matter reduction in a 5d kaluza-klein framework

V. Lacquaniti, G. Montani

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper we consider the KaluzaKlein field equations in the presence of a generic 5D matter tensor which is governed by a conservation equation due to 5D Bianchi identities. Following a previous work, we provide a consistent approach to matter where the problem of huge massive modes is removed, without relaxing the compactification hypotheses; therefore we perform the dimensional reduction either for metric fields and for matter, thus identifying a pure 4D tensor term, a 4D vector term and a scalar one. Hence we are able to write down a consistent set of equations for the complete dynamics of matter and fields; with respect to the pure EinsteinMaxwell system we now have two additional scalar fields: the usual dilaton one plus a scalar source term. Some significant scenarios involving these terms are discussed and perspectives for cosmological applications are suggested. © 2009 World Scientific Publishing Company.
Original languageEnglish
Pages (from-to)1565 - 1575
Number of pages11
JournalModern Physics Letters A
Volume24
Issue number20
DOIs
Publication statusPublished - 28 Jun 2009
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics

Cite this